# SDR SWAA2022020220560

- Difficulty date: September 21, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR HANDLE HOUWSING IS CRACKED INSIDE LIGHTENING HOLE BELOW HANDLE IN FORWARD UPPER CORNER IN RADIUS. / REMOVED AND REINSTALLED FSD. IAW AMM 52-41-00-400-801 STEPS 3F(1) THRU (6). FSD CRACK WAS REPAIRED ON W.O. 500692 (POS:SF;TAG NO.:316364;P/N OFF/ON:141A6516-16;S/N OFF/ON:001111)
